# SDR DALA2024102210310

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 145,538 hours, 21,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 179 "L WING SLIDE" EICAS SHOWED UP INTERMITTENTLY FOR 3 TIMES AND DISAPPEARED AFTER THAT. NO INDICATION FROM CABIN CREW. CORRECTIVE ACTION: VERIFIED SECURITY & FLUSHNESS OF LH OVERWING SLIDE DOOR. PERFORMED PSEU BITE PER B767 FIM 32-09. TARGET SHOWS NEAR. (6637069)
